# SDR 03FDEA02185

- Difficulty date: December 14, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBOARD FLAP CENTER VANE TRACK CUTOUT DENTED.  INBOARD FLAP CENTER VANE TRACK CUTOUT DENTED, REPAIR CARRIED OUT AS PER EA 1-5750-75184, TITLE : WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT INBOARD FLAP / CTR. RIB ASSY AND SKIN.
